# SDR AALA20020438

- Difficulty date: April 4, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: A290114200066Y
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE MIA-SJU, LOST GREEN HYDRAULIC QUANTITY SYSTEM.  PERFORMED IN FLIGHT MANUAL GEAR EXTENSION.  LANDED SJU WITHOUT FURTHER INCIDENT.  REPLACED GREEN SYSTEM HYDRAULIC MANIFOLD ASSEMBLY.  SERVICED GREEN HYDRAULIC SYSTEM.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
